4 doctors weighed in:

Is there anything I can get from the grocery store or drug store for my possible tylenol or acetaminophen overdose or do I have to go to the er?

4 doctors weighed in
Dr. Matt Malkin
Anesthesiology
3 doctors agree

In brief: TO ER

Acetaminophen's largest side-effect is liver damage at high doses.
Recently the recommendations have been lowered to 3000 mg/day from 4000. The danger level varies but is easily reached within the contents of a bottle. The liver failure can be rapid, fatal and permanent. Go!

In brief: TO ER

Acetaminophen's largest side-effect is liver damage at high doses.
Recently the recommendations have been lowered to 3000 mg/day from 4000. The danger level varies but is easily reached within the contents of a bottle. The liver failure can be rapid, fatal and permanent. Go!
Dr. Matt Malkin
Dr. Matt Malkin
Thank
Dr. Bennett Werner
Internal Medicine - Cardiology
2 doctors agree

In brief: No

Er - now!

In brief: No

Er - now!
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors